# SDR SWAA2022071221757

- Difficulty date: June 22, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD HAS CORROSION BS767+5 RBL23 WL156 / [01] EVALUATED CORROSION ON ANGLE BS 767+5 RBL 23 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] REMOVED ACB ANGLE BELOW SHIELD BS767 TO BS787 RBL23 WL156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED AND DEBURRED NEW ANGLE BELOW SHIELD BS767 TO BS787 RBL23 WL156 PER SRM 51-40-05-0G-0 AND DWG 146A8123. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[06] INSTALLED NEW ANGLE BELOW SHIELD BS767 TO BS787 RBL23 WL156 PER SRM 51-40-02-0G-0 AND DWG 146A8123.;[07] VERIFIED CORRECTIVE ACTION 6 INSTALLATION.;[08] TASK COMPLETE. VERIFIED MEASUREMENT TABLE
